# SDR AALA2020011009022

- Difficulty date: November 25, 2019
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 57,025 hours, 25,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT HAND AFT PASSENGER DOOR CUT OUT LOWER SILL THRESHOLD AT FR 67 AND S23L/ REPAIRED THRESHOLD PER SRM 53-41-14-300-001 FIGURE 001 REPAIR PRINCIPLE 5.
